• question-icon

    Can Nolotil intake lead to an allergic reaction in Irish people?

default
Posted on Tue, 4 Jul 2017 in Medicines and Side Effects
Question: Is Nolotil safe to take, I am Irish?
doctor
Answered by Dr. Salah Saad Shoman 13 minutes later
Brief Answer:
No,it is not recommended to take it

Detailed Answer:
Dear sir.

I have gone through your question and I understand your concerns but unfortunately Nolotil was reported to cause a severe allergic reaction. This allergic reaction is more common in Irish people. it can cause multiple organ failure including bone marrow and kidney failure which can be fatal. although this allergic reaction is extremely rare but still I would not recommend that you take it.

I hope I answered your question.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Salah Saad Shoman

Internal Medicine Specialist

Practicing since :2004

Answered : 2449 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Bone marrow

doctor1 MD

Stem cells for a knee! Dear doctors My diagnosis is chondromallatio patellae. Does someone can answer regarding stem cell treatment of patella....

doctor1 MD

I am a 52 year old female. 6 years post hysterectomy. No Ovaries. I am on meds for depression and antiflamattories for severe shoulder tendinitis...

doctor1 MD

I was told yesterday that part of my 12th rib is missing. I will undergo bloodwork and total skelatel xrays next week. My doctor said it could be...

doctor1 MD

My father-in-law is currently in the hospital. Yesterday he had surgery, they took some bone marrow from his hip and basically are constructing his...

doctor1 MD

Hi.My doctor has advised to take Folitrax 2.5 mg for Psoriasis treatment. She is 72 year old. Is it advised to have this medicine. Please advise.

doctor1 MD

can aplastic anemia be treated with testosterone therapy . the are quite a number of tests (from XXXXXXX XXXXXXX to lesser known medical schools)...

doctor1 MD

What cause bone marrow edema ? My mri found 9 mm region of bone edema on iliac part of si joint on the left side I’m concerneed it might be...

Get personalised answers from verified doctor in minutes across 80+ specialties

148 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Salah Saad Shoman
  • Q - What causes blood in stool while on Ibuprofen and Tylenol?

  • Q - Does Benzonatate interact with Trazodone?

  • Q - Suggest treatment for diarrhea, severe chills and fever

  • Q - What causes a lump in the armpit and fever?

  • Q - Suggest treatment for mucus in nasal passage

  • Q - Suggest treatment for throat pain and difficulty in swallowing

  • Q - Is chronic fatigue a symptom of Lyme's disease?

  • Q - Can Azithromycin cause painful lumps in the breasts?

  • Q - Suggest treatment for enlarged lymph nodes in the armpit and fatigue

  • Q - What causes severe vomiting and foul urine odor?

backtotop2